Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 26 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
APPROXIMATE CONVERSION OF BEZIER CURVES

Park, Y; Choi, U-Jinresearcher; Kimn, HJ, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.51, no.1, pp.153 - 162, 1995-02

2
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

3
A CONSTRUCTION OF THE SIMPLEST SUPER PSEUDORANDOM PERMUTATION GENERATOR

Lee, Eon-kyong; Kim, Kwangjoresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.29, no.8, pp.19 - 25, 1995-04

4
A DEFORMATION OF THE CLASS NUMBER FORMULA OF REAL QUADRATIC FIELDS

Hahn, Sang-Geunresearcher; KIM, HJ, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.71, no.4, pp.75 - 77, 1995-04

5
WEIGHTED NORMAL NUMBERS

Choe, Geon Horesearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.2, pp.177 - 181, 1995-10

6
INNER FUNCTIONS WITH GIVEN ENTROPY

Kim, Hong-Ohresearcher; Kim, Hyoung-Seok; Ryu, Hae-Gwang, 경북대학교 위상수학 기하학연구센터 연구논문집, v.6, pp.443 - 448, 1995

7
HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Bae, Sung-Hanresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230, 1995-02

8
Drinfeld modules with bad reduction over complete local rings

배성한researcher, 대한수학회보, v.32, no.2, pp.349 - 357, 1995-06

9
SOBOLEV ORTHOGONAL POLYNOMIALS AND SPECTRAL DIFFERENTIAL-EQUATIONS

JUNG, IH; Kwon, Kil Hyunresearcher; LEE, DW; LITTLEJOHN, LL, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.347, no.9, pp.3629 - 3643, 1995-09

10
The orthogonality of the Laguerre polynomials for positive integers k

Kwon, Kil Hyunresearcher; L.L. Littlejohn, ANNALS OF NUMERICAL MATHEMATICS, v.2, no.0, pp.289 - 303, 1995-06

rss_1.0 rss_2.0 atom_1.0